Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 48 found articles
 
 
  Infinitely many periodic orbits in non-exact oscillating magnetic fields on surfaces with genus at least two for almost every low energy level
 
 
Title: Infinitely many periodic orbits in non-exact oscillating magnetic fields on surfaces with genus at least two for almost every low energy level
Author: Asselle, Luca
Benedetti, Gabriele
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 54 (2015) nr. 2 pages 1525-1545
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands